# SDR JJBA20210410024

- Difficulty date: April 10, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- Aircraft time: 43,410 hours, 26,795 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Armrest
- Condition: Cracked
- Location: Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN PAX SEAT ARMREST AT 2A, 3A, 4A, 5A, 6A, 7A, 8A, 9A, 10A, 11A, 19A, 20A, 21A, 22A, 23A, AND 24A. REMOVED AND REPLACED SEAT AT 2A, 3A, 4A, 5A, 6A, 7A, 8A, 9A, 10A, 11A, 19A, 20A, 21A, 22A, 23A, AND 24A
